Ghodousian, A., Mirhashemi, Parmida. (1399). LP Problems on the max - “Fuzzy Or” inequalities systems. , 52(2), 85-98. doi: 10.22059/jac.2020.79249
A. Ghodousian; Parmida Mirhashemi. "LP Problems on the max - “Fuzzy Or” inequalities systems". , 52, 2, 1399, 85-98. doi: 10.22059/jac.2020.79249
Ghodousian, A., Mirhashemi, Parmida. (1399). 'LP Problems on the max - “Fuzzy Or” inequalities systems', , 52(2), pp. 85-98. doi: 10.22059/jac.2020.79249
Ghodousian, A., Mirhashemi, Parmida. LP Problems on the max - “Fuzzy Or” inequalities systems. , 1399; 52(2): 85-98. doi: 10.22059/jac.2020.79249


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.